On the Sub-optimality of Entry Fees in Auctions With Entry
No abstract is available for this item.
Volume (Year): 10 (2006)
Issue (Month): 1 (April)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/10058/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- McAfee, R. Preston & McMillan, John, 1987. "Auctions with a stochastic number of bidders," Journal of Economic Theory, Elsevier, vol. 43(1), pages 1-19, October.
- Levin, Dan & Ozdenoren, Emre, 2004. "Auctions with uncertain numbers of bidders," Journal of Economic Theory, Elsevier, vol. 118(2), pages 229-251, October.
When requesting a correction, please mention this item's handle: RePEc:spr:reecde:v:10:y:2006:i:1:p:53-61. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.